# SDR CA020322008

- Difficulty date: December 7, 2001
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Namer B25J
- Aircraft time: 4,481 hours
- Engine: Wright R260035
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Contaminated
- Location: Rt Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT RUDDER WAS FOUND TO HAVE APROXIMATELY TWO GALLONS OF WATER INSIDE DUE TO A PLUGGED DRAIN GROMMET.  FURTHER INSPECTION FOUND DETERIORATED COTTON TAPES FROM AN OLD CECONITE FABRIC RE-COVERING JOB.  RUDDER REMOVED AND RECOVERED
